# SDR HEEA0013579

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 4000103000
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RECEIVES INTERMITTENT AND MIKE GAIN DEVIATION INTERMITTENT.
